Alert archive / Michigan / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 91, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Aug 19, 2014, 2:49 PM EDT for 4 counties in Michigan. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2014, 2:49 PM EDT (18:49 UTC)
- Expired
- Aug 19, 2014, 3:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Allegan County, MI, Barry County, MI, Calhoun County, MI, Kalamazoo County, MI
The radar
The Grand Rapids radar (KGRR), 42 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 19, 2:34 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
424
WUUS53 KGRR 191849
SVRGRR
MIC005-015-025-077-191945-
/O.NEW.KGRR.SV.W.0091.140819T1849Z-140819T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
249 PM EDT TUE AUG 19 2014
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ALLEGAN COUNTY IN SOUTHWEST MICHIGAN...
BARRY COUNTY IN SOUTHWEST MICHIGAN...
NORTHWESTERN CALHOUN COUNTY IN SOUTH CENTRAL MICHIGAN...
NORTHERN KALAMAZOO COUNTY IN SOUTHWEST MICHIGAN...
* UNTIL 345 PM EDT
* AT 247 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
SHELBYVILLE...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS...QUARTER SIZE HAIL AND POSSIBLE
TORNADO.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HASTINGS... RICHLAND... NASHVILLE...
PLAINWELL... AUGUSTA... BEDFORD...
MORGAN... ASSYRIA... BANFIELD...
HICKORY CORNERS... LACEY... DOWLING...
DELTON... ORANGEVILLE... WOODLAND...
BRADLEY... SHELBYVILLE... MARTIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4275 8507 4236 8508 4228 8568 4264 8566
TIME...MOT...LOC 1850Z 252DEG 41KT 4258 8559
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
HOVINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 1:54 PM EDT, 55 minutes earlier.
Area forecast discussion, Aug 19, 1:54 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 154 PM EDT TUE AUG 19 2014 LATEST UPDATE... AVIATION .SYNOPSIS... ISSUED AT 325 AM EDT TUE AUG 19 2014 A WARMER AND MORE HUMID WEATHER PATTERN WILL CONTINUE TO DEVELOP THIS WEEK WITH POTENTIAL FOR SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS. SHOWERS AND THUNDERSTORMS ARE LIKELY TODAY. MORE SHOWERS AND STORMS ARE EXPECTED FOR LATE IN THE WEEK INTO THE WEEKEND. && .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 325 AM EDT TUE AUG 19 2014 SHOWERS AND THUNDERSTORMS ARE LIKELY TODAY AS AN UPPER LEVEL LOW PRESSURE SYSTEM CONTINUES TO ADVANCE SE INTO OUR REGION ALONG WITH A WEAK SFC LOW. CONVECTION OVER SE WISCONSIN SHOULD CONTINUE TO GRADUALLY WEAKEN AS IT MOVES TOWARD OUR AREA EARLY THIS MORNING AS SUGGESTED BY 00Z NSSL WRF GUIDANCE. THE BEST CHANCE FOR ISOLATED SEVERE STORMS SHOULD COME MID TO LATE AFTERNOON OVER OUR SE FCST AREA WHEN INSTABILITY WILL BE MAXIMIZED AS SB CAPE VALUES POTENTIALLY REACH UP TO AROUND 2000 J/KG OVER THAT AREA. THIS NOTION IS SUPPORTED BY 00Z 4KM NSSL WRF SIM Z GUIDANCE. STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING BRIEFLY HEAVY RAINFALL WITH PRECIPITABLE WATER VALUES UP INTO THE 1.5 TO 1.75 INCH RANGE THROUGH EARLY AFTERNOON. A FEW SHOWERS AND PERHAPS AN ISOLATED STORM MAY LINGER TONIGHT INTO WEDNESDAY BUT DRY WX SHOULD PREVAIL THE MAJORITY OF THE TIME. DRY WX IS FORECAST FOR WEDNESDAY NIGHT FOLLOWED BY A CHANCE OF SHOWERS AND STORMS THURSDAY IN THE VICINITY OF A WARM FRONT AND AS A WARMER AND MORE HUMID AIRMASS ADVANCES INTO OUR AREA. .LONG TERM...(THURSDAY NIGHT THROUGH MONDAY) ISSUED AT 325 AM EDT TUE AUG 19 2014 BEST CHANE FOR RAIN IN THE EXTENDED WILL BE ON THURSDAY NIGHT AND FRIDAY AS ISENTROPIC ASCENT NORTH OF THE SFC WARM FRONT WILL FOCUS SHOWERS AND THUNDERSTORMS. THESE WILL MOSTLY BE ACROSS THE SOUTHERN FORECAST AREA THURSDAY NIGHT AND SPREAD NORTH ON FRIDAY. UPPER RIDGING BUILDS IN BY SATURDAY WHICH WILL CAP SHOWER AND THUNDERSTORMS EVEN THOUGH ISENTROPIC ASCENT PERSISTS AND INSTABILITY IS PRESENT WITH LIFTED INDICES AROUND MINUS 6 SATURDAY AFTERNOON. WENT WITH LOW CHANCE POPS. THE GFS BRINGS IN HEIGHT FALLS ON SUNDAY WITH A MORE PROGRESSIVE NORTHERN STREAM THAN THE ECMWF. WILL GO WITH CHANCE POPS ON SUNDAY AS WELL...BUT A SLOWER SOLUTION LIKE THE ECMWF IS ALSO POSSIBLE MEANING MONDAY COULD SEE HIGHER POPS THAN THE GOING FORECAST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 154 PM EDT TUE AUG 19 2014 A RATHER COMPLEX FORECAST THIS AFTERNOON AND INTO TONIGHT AS AN BAND OF CONVECTION AHEAD OF THE COLD FRONT SLOWLY MOVES THROUGH THE TAF SITES THIS AFTERNOON INTO THIS EVENING. THEN THE ISSUE TURNS TO FOG DEVELOPMENT OVERNIGHT. THE SLOW MOVING LINE OF THUNDERSTORMS SEPARATES THE VFR CONDITIONS FROM MVFR/IFR CIGS AND VSBY. AS THE LINE SLOWLY MOVES EAST MVFR CIGS WILL LINGER. AS THE STORMS MOVE THROUGH THE TAF SITES IFR VSBY ARE EXPECTED WITH WIND GUSTS TO 35 KNOTS MORE THAN POSSIBLE. THE CLEAR SKIES OVER LK MI WILL LIKELY NOT MOVE INLAND. ONCE THE LINE CLEARS THE AREA AFTER 00Z I EXPECT MOSTLY MVFR CIGS AND DUE TO THE WIDESPREAD RAIN... FOG AND LOW CEILINGS IS EXPECTED AFTER MIDNIGHT. IT IS QUESTIONABLE AS TO HOW MUCH CLEARING THERE WILL BE WEDNESDAY AS THE FRONT DOES NOT GET TO FAR SOUTH OF MICHIGAN. MEANING OUR TAF SITES WILL BE NEAR THE FRONTAL ZONE. && .MARINE... ISSUED AT 325 AM EDT TUE AUG 19 2014 SOUTHEAST WINDS WILL GRADUALLY VEER TO THE SOUTH TO SOUTHWEST AND INCREASE LATER TODAY RESULTING IN WAVE HEIGHTS OF UP TO 2 TO 4 FEET NORTH OF HOLLAND. FAIRLY MINIMAL WIND AND WAVE ACTION IS ANTICIPATED TONIGHT THROUGH MIDWEEK. && .HYDROLOGY... ISSUED AT 139 PM EDT MON AUG 18 2014 RIVERS ARE RUNNING A LITTLE ABOVE NORMAL... BUT ARE STILL FAR BELOW BANK FULL. PRECIPITATION THIS EVENING THROUGH WEDNESDAY IS EXPECTED TO TOTAL AROUND HALF AN INCH. THIS SHOULD LEAD TO SLOW RISES ON AREA RIVERS WITH PEAK LEVELS WELL BELOW FLOOD STAGE OCCURRING BY THE END OF THE WEEK. LOCALLY HEAVY RAINFALL IS POSSIBLE AND COULD LEAD TO BRIEFLY HIGHER FLOWS. LOOKING AHEAD...IT APPEARS TO BE A RATHER ACTIVE SECOND HALF OF AUGUST WHICH MAY HELP BRING MANY RIVERS TO ABOVE NORMAL FLOWS. WITH AN UPPER LEVEL RIDGE DEVELOPING TO THE SOUTH OF THE GREAT LAKES OVER THE NEXT WEEK OR SO...IT WILL PLACE MICHIGAN IN AN ACTIVE WEATHER PATTERN WITH NUMEROUS OPPORTUNITIES FOR RAIN. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...LAURENS SHORT TERM...LAURENS LONG TERM...OSTUNO AVIATION...WDM HYDROLOGY...63 MARINE...LAURENS
Hazardous weather outlook, Aug 19, 12:55 PM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1255 PM EDT TUE AUG 19 2014 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074- 200930- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1255 PM EDT TUE AUG 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING SOUTH AND EAST OF GRAND RAPIDS... INCLUDING KALAMAZOO... BATTLE CREEK... LANSING AND JACKSON. THE THREAT IS DAMAGING WINDS AND/OR LARGE HAIL AS WELL AS LOCALLY HEAVY RAINFALL. THE PRIMARY TIME OF CONCERN IS FROM 1 PM TO 7 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE EXPECTED WEDNESDAY AND AGAIN ON THURSDAY NIGHT AND FRIDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. MEADE
In the hours before
Local storm report, Aug 19, 8:56 AM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
856 AM EDT TUE AUG 19 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN MEARS 43.68N 86.42W
08/19/2014 M0.92 INCH OCEANA MI CO-OP OBSERVER
HEAVY RAIN DURATION 24 HOURS.
&&
HOVINGSpecial weather statement, Aug 19, 11:32 AM EDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1132 AM EDT TUE AUG 19 2014
MIZ056-064-191630-
ALLEGAN-OTTAWA-
1132 AM EDT TUE AUG 19 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 1130 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR OLIVE CENTER...MOVING EAST AT 30 MPH.
PEA SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
* THE THUNDERSTORM WILL BE NEAR...
COOPERSVILLE BY 1150 AM EDT...
OLIVE CENTER BY 1135 AM EDT...
NUNICA BY 1140 AM EDT...
EASTMANVILLE BY 1150 AM EDT...
LAMONT BY 1155 AM EDT...
MARNE BY NOON EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4270 8621 4304 8624 4312 8599 4312 8591
4314 8591 4317 8579 4262 8579 4263 8624
TIME...MOT...LOC 1532Z 255DEG 27KT 4299 8612
HOVINGSpecial weather statement, Aug 19, 12:32 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1232 PM EDT TUE AUG 19 2014
MIZ056-057-064-191715-
ALLEGAN-KENT-OTTAWA-
1232 PM EDT TUE AUG 19 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 1231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DRENTHE...MOVING EAST AT 45 MPH.
PEA SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
* THE THUNDERSTORM WILL BE NEAR...
HUDSONVILLE BY 1240 PM EDT...
DRENTHE BY 1235 PM EDT...
JAMESTOWN BY 1240 PM EDT...
BYRON CENTER BY 1245 PM EDT...
CUTLERVILLE BY 1250 PM EDT...
DUTTON BY 1255 PM EDT...
ALASKA BY 100 PM EDT...
CASCADE BY 105 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4282 8614 4299 8539 4277 8537 4277 8554
4271 8555 4261 8620
TIME...MOT...LOC 1633Z 252DEG 39KT 4277 8589
HOVINGSpecial weather statement, Aug 19, 1:09 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
109 PM EDT TUE AUG 19 2014
MIZ046-051-052-056>059-064>067-071>074-191915-
ALLEGAN-BARRY-CALHOUN-CLINTON-EATON-GRATIOT-INGHAM-IONIA-ISABELLA-
JACKSON-KALAMAZOO-KENT-MONTCALM-OTTAWA-VAN BUREN-
109 PM EDT TUE AUG 19 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MOUNT PLEASANT TO
VAN BUREN STATE PARK...MOVING EAST AT 30 MPH. THESE STORMS MAY
BECOME SEVERE THIS AFTERNOON...AND ADDITIONAL STORM DEVELOPMENT IS
LIKELY THROUGH THE EVENING.
PEA SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
SOUTH HAVEN... GREENVILLE... ALLEGAN...
ALMA... IONIA... HASTINGS...
KALAMAZOO... ST. JOHNS... BATTLE CREEK...
CHARLOTTE... LANSING... STANTON...
BELDING... BANGOR... LOWELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 4207 8622 4224 8623 4224 8637 4248 8626
4362 8477 4362 8460 4347 8460 4347 8436
4278 8436 4277 8415 4207 8413
TIME...MOT...LOC 1708Z 287DEG 27KT 4362 8477 4239 8639
HOVINGLocal storm report, Aug 19, 1:49 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
149 PM EDT TUE AUG 19 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HEAVY RAIN 2 S ROCKFORD 43.09N 85.56W
08/19/2014 M1.20 INCH KENT MI TRAINED SPOTTER
MINOR STREET FLOODING. HEAVY RAIN DURATION 1
HOUR 10 MINUTES.
&&
EBWLocal storm report, Aug 19, 1:51 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
151 PM EDT TUE AUG 19 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HEAVY RAIN 2 W WAYLAND 42.67N 85.68W
08/19/2014 M0.98 INCH ALLEGAN MI COCORAHS
STILL RAINING MODERATELY AT OBSERVATION. NO
FLOODING AT THIS TIME. HEAVY RAIN DURATION
28 MINUTES.
&&
EBWThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 7:50 AM EDT | Special Weather Statement | GRR | Barry, Kalamazoo | 55 min |
| Aug 19, 8:03 AM EDT | Special Weather Statement | GRR | Gratiot, Isabella, Kent, Mecosta, Montcalm | 57 min |
| Aug 19, 11:32 AM EDT | Special Weather Statement | GRR | Ottawa | 58 min |
| Aug 19, 11:59 AM EDT | Special Marine Warning | GRR | 46 min | |
| Aug 19, 12:32 PM EDT | Special Weather Statement | GRR | Kent | 43 min |
| Aug 19, 1:09 PM EDT | Special Weather Statement | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 6 more | 2 hr |
| Aug 19, 1:43 PM EDT | Areal Flood Advisory | GRR | Ionia, Kent, Montcalm | 3 hr |
| Aug 19, 1:52 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry | 53 min |
| Aug 19, 1:58 PM EDT | Areal Flood Advisory | GRR | Allegan, Barry | 3 hr |
| Aug 19, 2:21 PM EDT | Special Marine Warning | GRR | 84 min | |
| Aug 19, 2:35 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Kalamazoo, Van Buren | 55 min |
| Aug 19, 2:41 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Clinton, Eaton, Ingham, Ionia | 64 min |
| Aug 19, 2:56 PM EDT | Areal Flood Advisory | GRR | Ionia, Kent | 3 hr |
| Aug 19, 3:02 PM EDT | Severe Thunderstorm Warning | GRR | Van Buren | 58 min |
| Aug 19, 3:03 PM EDT | Areal Flood Advisory | GRR | Clinton, Eaton, Ingham, Ionia | 6 hr |
| Aug 19, 3:32 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Eaton, Ingham, Jackson | 58 min |
| Aug 19, 3:44 PM EDT | Areal Flood Advisory | GRR | Kalamazoo, Van Buren | 3 hr |
| Aug 19, 3:46 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Kalamazoo | 80 min |
| Aug 19, 4:37 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 38 min |
| Aug 19, 5:16 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 14 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.